| Model Number |
6290 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
It was reported that the communicator power cord in the wall socket exploded and broke apart.The patient reported an electronical storm about a few days ago which affected the television and the telephone line.The communicator was not connecting.A boston scientific company representative advised for a communicator replacement.No adverse patient effects were reported.The communicator is no longer in service.